# SDR FDEA201907241684

- Difficulty date: July 24, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 68,168 hours, 26,437 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP8913
- Part serial: SE37958
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O?S O2 MASK STOWAGE BOX WILL NOT TEST. REPLACED FO'S O2 MASK/STOWAGE BOX PER AMM 35-11-51-4-98. TAG# 7G3378 FOR P/N MXP891-3, S/N SE47881. SYSTEM WILL NOT TAKE TAG #. OFF P/N MXP891-3, S/N SE37958.
